About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 821503, 4 pages
http://dx.doi.org/10.1155/2014/821503
Research Article

Blow-Up and Global Existence for a Quasilinear Parabolic System

Zhicheng College, Fuzhou University, Fuzhou, Fujian 350002, China

Received 22 October 2013; Accepted 5 January 2014; Published 13 February 2014

Academic Editor: Elena Braverman

Copyright © 2014 Chunchen Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. C. Wu, “Global existence of positive solution for a nonlinear parabolic system,” Journal of Fuqing Branch of Fujian Normal University, no. 2, pp. 22–24, 2012.
  2. C. C. Wu, “The blow-up property of positive solutions to a class of nonlinear parabolic equations with cross-coupling,” Journal of Fujian University of Technology, vol. 10, no. 6, pp. 533–535, 2012.
  3. C. C. Wu, “Solvability of a nonlinear parabolic system,” Journal of Putian University, vol. 19, no. 2, pp. 25–27, 2012.
  4. Y.-j. Chen and Y.-p. Zhu, “Blow-up rate and profile for a class of quasilinear parabolic system,” Applied Mathematics and Mechanics, vol. 30, no. 7, pp. 811–820, 2009. View at Zentralblatt MATH · View at MathSciNet
  5. H. L. Li, “Blow-up estimates for semilinear parabolic systems with exponent reaction terms,” Journal of Southeast University, vol. 39, no. 6, pp. 1287–1291, 2009. View at MathSciNet
  6. Y. Z. Xue, “Global existence and blow-up problem of a class of nonlinear parabolic equations with cross coupling,” Journal of Lanzhou University of Technology, vol. 37, no. 4, pp. 162–164, 2011.
  7. Y. J. Wei and J. Wu, “Existence and blow-up of solutions to a quasilinear degenerate parabolic system,” Journal of Jilin University, vol. 48, no. 3, pp. 406–408, 2010. View at MathSciNet
  8. X. S. Wu and W. J. Gao, “Global existence and blow-up of solutions to an evolution p-Laplace system with nonlinear boundary conditions,” Journal of Jilin University, vol. 47, no. 6, pp. 1105–1111, 2009. View at MathSciNet
  9. Y. P. Chen and L. H. Liu, “Global blow-up for a localized nonlinear parabolic equation with a nonlocal boundary condition,” Journal of Mathematical Analysis and Applications, vol. 384, no. 2, pp. 421–430, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. J. Chen, “Blow-up and global existence for a nonlocal degenerate quasilinear parabolic system,” Acta Mathematica Scientia A, vol. 30, no. 2, pp. 386–396, 2010. View at Zentralblatt MATH · View at MathSciNet